# SDR IPXA2017092722100

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 82,885 hours, 17,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DRIVE MOTOR CONTINUES TO RUN AFTER DOOR IS CLOSED CABLES ARE SECURE.  R & R THE L1 DOOR RELAY R2177 IAW AMM 20-30-00, AND WDM 52-11-01. OPS CHECKED GOOD IAW AMM 52-10-00-201.
